# SDR UALA2010090703262

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 60,216 hours, 22,122 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31053
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEN DRIVE LIGHT ILLUMINATED, FLT DIVERTED.  DISCONNECTED GEN DRIVE IAW PROCEDURE.  DEFERRED IAW MEL.   REPLACED NR 1 ENGINE IDG.
